| Model Number |
H74939185401510 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the balloon became stuck with the wire.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified popliteal artery.A 4.0mm x 150mm x 150cm coyote balloon catheter was advanced for endovascular therapy procedure.During the procedure, the balloon was inserted and became stuck with the jupiter fc3 guidewire.Both the balloon and the wire were removed out of the body as one unit.The procedure was canceled due to the condition of the lesion, which made it difficult for the wire and balloon to cross.The physician determined that it was difficult to continue with the procedure even if the device is replaced.No complications were reported.
Additional Manufacturer Narrative
D2b pro code (product code): dqy, lit.